# SDR AALA201707319008

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 25,972 hours, 10,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM SEAT MOUNTED EMERGENCY LIGHT AT 9D. REPLACED THE LENS IAW CMM 25-22-50.   ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS NOT GROUNDED.
